# SDR USAA2011061400019

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bolt
- Part number: NAS130923D
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 GALVANIC CORROSION ON LEFT AILERON NR 3 HINGE FITTING LOWER ATTACH BOLT AT RIB 23 AT REAR SPAR.  REPLACED LEFT AILERON NR 3 HINGE FITTING LOWER ATTACH BOLT IAW A319 AMM 27-14-41-420-052.
